# SDR SWAA2021042859248

- Difficulty date: March 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER RH SIDE BS 663 AT MAIN WHEEL WELL COMPARTME / REPAIRED VAPOR BARRIER RH SIDE BS 663 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER P/N:500-197-30;S/N:A18 229497; DUE DATE:27 JUL 21; HOT BONDER P/N:HCS9200B S/N:15102320; DUE DATE:19 NOV 21; SCALE P/N:CL5000; S/N:AE-39089; DUE DATE:07 MAY 21
